On Modular Homology in the Boolean Algebra, II

Siemons, Johannes, Bell, Steven and Jones, Phillip (1998) On Modular Homology in the Boolean Algebra, II. Journal of Algebra, 199 (2). pp. 556-580.

[img]
Preview
PDF (On_modular_homology_in_the_boolean_algebra_II-1998.pdf)
Download (288kB) | Preview
    Item Type: Article
    Faculty \ School: Faculty of Science > School of Mathematics
    Related URLs:
    Depositing User: Vishal Gautam
    Date Deposited: 18 Mar 2011 14:26
    Last Modified: 03 Jan 2019 00:57
    URI: https://ueaeprints.uea.ac.uk/id/eprint/21038
    DOI: 10.1006/jabr.1997.7213

    Actions (login required)

    View Item